I've been on nexiplan hormonal implant for 7 months. The first month I had my period but after that I haven't had one and now its been 6 months with no spots or nothing. I'm not sexually active but I have passed out at partys a few times with no memory... Its normal though. I am now getting cramps like from a period, but there isn't even spoting and its been a few days. Over the past few months I've gained 20 pounds, but I do know that is a side affect. I am now scaird something I wrong... Can anyone help me I'm scaird something's wrong
Nothing is wrong! These are normal side effects of Nexplanon. Most women stop bleeding soon after implantation of the device, along about year two your periods will start coming back again. Irregular periods are very common, the closer you get to the day it is due for re-insertion the more regular your periods will be (this is because the drug/hormone levels are declining in your blood stream). Weight gain is another side effect. The thing that concerns me most is that you pass out at parties and do not have memory of it! Do you realize how dangerous this is? It also can be indicative that you have a problem with alcohol or drugs (or both). I am not here to preach at you but you need to take a good long hard look at yourself and gather your self respect back up and get your s*&t together! You are placing yourself in a very dangerous situation! Not all people around you are good people and someone may end up taking advantage of you and may rape you and dump you on the side of the road (or worse!) Please please, get help if you have a problem and take better care of yourself! You are a valuable person who cannot be replaced!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had the implant out about 7 months ago had one period since I want to get pregnant how can I do thi?
Posted 22 Dec 2014 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 11 Jul 2016 • 0 answers
Posted 15 May 2017 • 0 answers